SKU: GEN51241

Tukol Honey Multi-Symptom Night Time Cold & Flu Cough Syrup - 4 fl oz (118 ml) - Case of 12

NEW Tukol Honey Multi-Symptom Night relieve cold/flu symptoms. It's active ingredients and trusted formula with 100% natural honey is an effective solution to reduce fever, sore throat, minor aches, nasal congestion, and cough. Per 30mL: Acetaminophen 650 mg, Dextromethorphan HBr...

Pack size: 12

Price info? Login or Sign up now!

-2

PRODUCT DETAILS

NEW Tukol Honey Multi-Symptom Night relieve cold/flu symptoms. It's active ingredients and trusted formula with 100% natural honey is an effective solution to reduce fever, sore throat, minor aches, nasal congestion, and cough.

Per 30mL: Acetaminophen 650 mg, Dextromethorphan HBr 30mg, and Doxylamine Succinate 12.5 mg. Inactive ingredients: Citric acid, FD&C yellow #6, flavor, glycerin, honey, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose.

INGREDIENTS

You can set different tabs for each products.

What are you looking for?

Your cart

All inventory shipped will have a minimum shelf life of 12 months from the date of delivery. Please ensure proper storage conditions to maintain product quality.